# SDR AALA201611149017

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 41,453 hours, 28,033 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: 22238
- Condition: Failed
- Location: Nr 1 Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN NR 1 LEFT FUEL PUMP WAS TURNED ON, A FAULT INDICATED.   REPLACED L1 PUMP (21QA) IAW AMM 28-21-51.
